# SDR FDEA201003080678

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0286401
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E HINGE PANEL AFT OF THE NR 2 TANK SUMP DRAIN IS DENTED.  (WING ROOT)  ROOT) REMOVED PANEL IAW SRM 51-31-01, VOL II.  EVALUATE 2 EA OUTER SKIN DENTS.  THE FWD DENT MEASURES 0.033" DEEP , THE AFT DENT IS 0.043" DEEP.  THE DENTS ARE LESS THAN 0.060" MAX LIMITS WITH NO DELAMINATION ARE ALLOWABLE IAW MD/DC10-10 SRM 51-80-  01, VOL II.  FOUND AND REMOVED PUNCTURE DAMAGED INNER SKIN.  FABBED, PREPED AND   BONDED A NEW METAL SKIN PLUG AND DOUBLER IAW SRM 51-71-00, PARA 16; VOL II AND SRM 57-32-01, VOL III.  ALODINED; SEALED; PRIMED AND PAINTED IAW SRM   51-21-01, VOL II; SRM 51-71-00, VOL II AND SRM 51-21-02, VOL II.  INSTALLED PANEL IAW SRM 51-31-01, VOL II.
